| Model Number |
VICM5_12.1 (-10.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
03/21/1981
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
4110: a lens work order search has been performed: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens (icl) lens tore/broke during injection/delivery into the eye.Elevated iop was observed.Medication was provided.The lens was intraoperatively implanted, removed, and replaced.The problem was resolved.Cause of the event was the device.